# SDR SWIA200413714

- Difficulty date: August 12, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 13,356 hours, 19,190 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Part serial: 841
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI, STALL WARNING LIGHT ON MAP ILLUMINATED.  REMOVED AND REPLACED STALL PROTECTOR COMPUTER IAW MM 27-34-02.  ALSO REMOVED AND REPLACED STALL WARNING TEST PANEL IAW MM 27-34-00.  OPERATIONAL CHECK GOOD.
